# SDR REXA2014062300629

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 26,417 hours, 24,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE EMER EXIT SIGN DAMAGED.  REPLACED WARDROBE EMER EXIT SIGN IAW AMM 33-51-10.
